# SDR FDEA202305250969

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A6J7003507
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 93,236 hours, 19,777 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 6-60 6LBL, CORROSION ON THE CENTER ROLLER TRAY/ FLOOR   SUPPORT LAND.  REMOVED AND REPLACED A6J7003-1 CHANNEL ASSEMBLY WITH NEWLY FABRICATED A6J7003-1   CHANNEL ASSEMBLY REF DAC DWGS A6J7003, N6J6715, AND NBJ6735      MAJOR REPAIR
